# SDR UPS01235980

- Difficulty date: April 28, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C PRESSURE BULKHEAD CRACKED RBL 18 AT HAND PUMP LOWER OUTBOARD MOUNT BRACKET.  CUT OUT CRACKED AREA AT BS 1183 RBL 18 AS PER SRM 51-10-1. NDI NO CRACK FOUND, INSTALLED DOUBLER PER B727 SRM 53-10-9.
